Limiting distribution of Frobenius numbers for n = 3

V. Shchur, Ya Sinai, A. Ustinov

Research output: Contribution to journalArticle

11 Scopus citations


The purpose of this paper is to give a complete derivation of the limiting distribution of large Frobenius numbers with three arguments outlined in the earlier work of J. Bourgain and Ya. Sinai and fill some gaps formulated there as hypotheses.

Original languageEnglish (US)
Pages (from-to)2778-2789
Number of pages12
JournalJournal of Number Theory
Issue number11
StatePublished - Nov 1 2009

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Limiting distribution of Frobenius numbers for n = 3'. Together they form a unique fingerprint.

  • Cite this